# SDR HEEA954291

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5785Y
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5105
- System (JASC): 6220 · Main Rotor Head
- Part: Ball Joint
- Part number: 117775P
- Condition: Worn
- Location: Starflex
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BALLJOINT ON BLUE BLADE HAS LINING WORN OFF OF THE INSIDE DIAMETER. REPLACED WITH SERVICEABLE BALL JOINT.
